Doctor insights on:
Heart Problems Caused By Phentermine
Could I be having heart problems from taking Phentermine? Starting to have left arm pain. Can this mean heart problems?
Phentermine is been around for about 60 years. Phentermine is an appetite suppressant the bariatrician in the winter of 2008. Has a article gives a great description of the medication phentermine. I have used Phentermine over the last nine years without any complications whatsoever. We only give a half of a 37.5 mg ...Read more
I am taking a diet pill called phintermine and I'm worried it may cause heart problems. Should I stop taking it? It's a percription med and my doctor doesn't seemed to be worried
Risk low: Risk is low, but should be monitored. Ask the doc who prescribed it for more info.
Yes: The main cause of death in transplant patients is cardiovascular. This is at least in part due to the required medications after transplantation.
If you eat a lot of: It high BP can can result.Get a more detailed answer ›
Heat problems: The same things as other folks exacerbated by nutritional problems.
Ribs, lung: It sounds as if you have had detailed cardiac testing and all normal. Sharp chest pain can be from rib or muscle in chest wall, an irritated surface nerve or from the lung or lining of the lung (the pleura). You can get chest pain from the esophagus, but less likely to be sharp and more likely in the center.
Does micardis (telmisartan) cause any potential heart problems? By relaxing the arteries too much?
Heart healthy: High blood pressure is a major risk factor for heart attacks and strokes. Angiotensin receptor blockers like telmisartan (Micardis) are heart-healthy, & proven to lower the risk of heart attacks and strokes (TRANSCEND trial). The main potential problem, as with any blood pressure med, is if blood pressure goes too low (lightheadedness = call doc; fainting = CALL DOC!)
Can lysol and irratants like that cause fluid in the lungs if sprayed a lot around person with heart problems?
Possible, unlikely: It's possible if you inhale a really large concentrated amount or are especially sensitive, but millions of people are exposed to Lysol daily over decades and they're not dropping like flies.
When should I go to a doc for a possible arythmia? Family history of heart problems (including too many leads causeing failure)
How can ADHD medication cause sudden death in a person who is healthy and without heart problems? I don't understand how this is possible.
CNS stimulant: This drug block the reuptake and increases the release of norepinephrine and Dopamine in extra neuronal space. As in any potent CNS stimulant, if abuse, the result can be catastrophic. Use it as directed by your physician. Now be careful when you combine ritalin, Adderall (dextroamphetamine and racemic amphetamine) and methylphenidate as I can see in your medication. It's dangerous.See 1 more doctor answer
I do have a confirmed garlic allergy. My question is, would this allergy cause inflammation throughout my body? I have no kidney or heart problems.
Explanation: There would be no inflammation with the allergy to garlic. Just avoid garlic as best as possible, but this is a very rare condition an allergy to garlic
- Talk to a doctor online
- The effects of phentermine on the heart
- Heart problems causing dizziness
- Phentermine alone cause hypertension
- Phentermine cause bleeding
- Can dental problems cause heart problems?
- Can asthma cause heart problems?
- Does anxiety cause heart problems?
- Heart problems that cause shortness of breath
- Causes heart problems woman